Jump to content





Week 2 Of Accutane

Posted by Daja19, 08 April 2013 · 662 views

my accutane journal
So I've been on Claravis for about 12 days now and even thought it's only been two weeks, I can definitely see changes. The redness had only gotten worse and the flakiness and dryness were just as bad. But about a couple of days ago a friend of mine who had already taken accutane told me about 3 products that helped her skin out immensely! Now after trying ALL kinds of facial products, I was somewhat hesitant to try out her suggestions.
 
She suggested for the redness that I buy Aveeno Ultra Calming Daily Moisturizer and pair it with the Aveeno Ultra Calming Foaming Cleanser that also helps reduce redness. On a side note, both products are part of a new collection of Aveenos Active Naturals line. The moisturizer was a bit pricey but I will be the first and probably not the last to admit that it was well worth it. Within days I noticed my skin looking a lot calmer (the redness is still there but to a smaller degree). 
Although I spent a week or so avoiding using makeup, because of my job, I had to give in and put some on. For girls on accutane, if you must put makeup on as well, I suggest you try the Covergirl & Olay Simply Ageless Foundation. This was another product my friend suggested. It has both SPF and moisturizer in it! So although it would be nice to not have to apply makeup atop of all the flakiness, this is really a good product to try out.
 
For the most part there are no crazy side effects. I have found my face to be extremely itchy and sometimes my scalp as well. Because my hair seems to get oily within a day, with accutane I have noticed that although it still may get oily, it is dry. Again, I'm not sure how it's possible to have a combination of both but it's happening. And the moisture from my lips is just about gone. Aquaphor has really been a lifesaver during this process.
My dermatologist started me on 40mg and its two a day. Can't help but wonder how safe this is. Anyone else using such a high dosage twice a day?




Wow, so you take 80 Mgs? That really seems too much, was your acne very bad?

My derm started me on 20 MGs, she said its Better to start low to give your body time to adjust, but she seem to be doing ok:-)

Yeah I was shocked that it was even possible to take that much. But I haven't had any bad reactions to it. And the side effects have decreased as well. I have an appointment next week so I'll definitely find out but my acne wasn't as bad as can be. I'd say it was moderate. The only problem I had was it just wouldn't go away. Glad your's is working just as well! :)

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors